Cookies?
Library Header Image
LSE Research Online LSE Library Services

Testing for a linear MA model against threshold MA models

Tong, Howell and Ling, S (2005) Testing for a linear MA model against threshold MA models. Annals of Statistics, 33 (6). pp. 2529-2552. ISSN 0090-5364

Full text not available from this repository.

Item Type: Article
Official URL: http://www.imstat.org/aos/
Additional Information: © 2005 Institute of Mathematical Statistics
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 08:56
URL: http://eprints.lse.ac.uk/6251/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only